# SDR A6WA201040456

- Difficulty date: June 15, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 333.00 BETWEEN STR 26L AND STR 26R.  REMOVED CORROSION (LEVEL 1) BETWEEN STR 27 AND STR 26L IAW SRM 51-21-06 AND REPAIR FRAME AS 333.00 BETWEEN STR 27 AND 26R IAW REO 601R-53-21-149, REV ORIGINAL.
